Aa
A
A
Close
Avatar universal
Can 20 mg of provera cause your period to be late?
I usually have heavy flow cycles. But last month on day 2 my cycle was extremely heavy and intollerable, my doctor gave me 10 mg provera tablets (2 pills once a day for 10 days). But I only had to take it for that one day as it was enough to slow down the flow a little and made it more tollerable. My cycle lasted 6 days (which is in my normal bracket). My usual cycle is 29-30 days but I am now at 36 days, so needless to say I am now late. Can just taking 20 mg of provera that once make me this late or mess up my cycle?
Cancel
1 Answers
Page 1 of 1
4769306 tn?1506632630
Maybe so Hun, I have been prescribed Provera but I guess for the exact opposite....I was having irregular cycles as in not coming. But I was only give to take for 5 days 10mg to bring on my cycle. I would def call to the OB office where you were seen and ask the nurse or did you read the leaflet that comes with your medication did it say anything like this?!? Hope you find the help you are looking for!!!! Good luck...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
4769306 tn?1508450205
Blank
KTowne, and KeeLolo commented on KeeLolo's status
Oct 19
4769306 tn?1508450205
Blank
KeeLolo uploaded a new photo
Oct 19
3191940 tn?1447272317
Blank
CurfewX commented on HIV - Risks vs Non-Ri...
Oct 19
Top Women's Health Answerers
Women's Health Community Resources